# SDR ASAA2021101636348

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 28,251 hours, 8,970 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE FAILED TO START ON LEFT IGNITION. GROUNDED - YES. PERFORMED #2 ENG L/H EXCITER REMOVAL AND INSTALLATION PER PHX TROUBLE SHOOTING. AUDIBLE TST OPS CHECK PASSED BUT ENG START FAILED. SWAPPED L/H AND R/H IGNITION LEADS FOR TROUBLE SHOOTING. FOUND L/H IGNITION LEAD BAD. REMOVED AND REPLACED #2 ENG L/H IGNITION LEAD. BOTH AUDIBLE AND ENG START OPS CHECK GOOD. REF'S B737-900 AMM 74-11-01 (EXCITER) AMM M74-21-01 (IGNITION LEAD).
